×

Found 11,008 Documents (Results 1–100)

100
MathJax

The Neumann problem for the Laplacian in half-spaces. (English) Zbl 07565325

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 219-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

Analytic-numerical approach to construction of minimax solution to the Hamilton-Jacobi equation in three-dimensional space. (English. Russian original) Zbl 07528257

J. Math. Sci., New York 262, No. 3, 291-300 (2022); translation from Probl. Mat. Anal. 115, 55-62 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 1487.49028

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software